MathSciNet Relay Station
MathSciNet bibliographic data
MR1425544 39A12 (58G99)
Delmotte, T. Inégalité de Harnack elliptique sur les graphes. (French) [Elliptic Harnack inequality on graphs] Colloq. Math. 72 (1997), no. 1, 19–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement